Nurofen Express Liquid 20 Capsules

Nurofen Express Liquid 20 Capsules

Nurofen Migraine Pain Tablets - 12 Tablets

Nurofen Migraine Pain Tablets - 12 Tablets

Nurofen Back Pain Capsules - 24 Capsules

a sustained release of ibuprofen, giving you up to 12 hours of relief from your back pain.
£6.49
Availability: Out of stock
Details

Nurofen Back Pain Capsules - 24 Capsules are specially formulated to work best on back pain, whether it's muscular, rheumatic, or caused by another problem entirely.

These pain relief capsules carry out a sustained release of ibuprofen, giving you up to 12 hours of relief from your back pain.

More Information
More Information
Ebay Store Medicines
directions

Please read the instructions on the box and enclosed leaflet very carefully.

For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over: Swallow 1 or 2 capsules whole with water, twice daily. Do not chew or suck the capsules. Leave at least 8 hours between doses, and do not take more than 4 capsules in any 24 hour period.
Do not give to children under 12.

Do not take if you: have ever had a stomach ulcer, perforation or bleeding; are allergic to ibuprofen (or anything else in the medicine) aspirin or related painkillers; are taking other NSAID painkillers, or aspirin with a daily dose above 75mg; or you are in your last three months of pregnancy.

Speak to a doctor or pharmacist before you take this medicines if you: have or have had asthma, diabetes, high cholesterol, a stroke, heart, liver, kidney or bowel problems; are a smoker; or are pregnnant.

If symptoms persist for more than 10 days, worsen or if new symptoms occur, consult your doctor.

ingredients Each capsule contains: Ibuprofen 300mg (Sustained Release).

For full ingredient list, please see enclosed leaflet.

Keep out of reach and sight of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Nurofen Back Pain Capsules - 24 Capsules
Your Rating